EconPapers    
Economics at your fingertips  
 

Pricing Options with Credit Risk in Markovian Regime‐Switching Markets

Jinzhi Li and Shixia Ma

Journal of Applied Mathematics, 2013, vol. 2013, issue 1

Abstract: This paper investigates the valuation of European option with credit risk in a reduced form model when the stock price is driven by the so‐called Markov‐modulated jump‐diffusion process, in which the arrival rate of rare events and the volatility rate of stock are controlled by a continuous‐time Markov chain. We also assume that the interest rate and the default intensity follow the Vasicek models whose parameters are governed by the same Markov chain. We study the pricing of European option and present numerical illustrations.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2013/621371

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2013:y:2013:i:1:n:621371

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2013:y:2013:i:1:n:621371